# SDR SWAA2020010740214

- Difficulty date: December 21, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 73,105 hours, 43,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ZEE CHANNEL CORRODED BETWEEN BS. 727 TO BS. 847, LBL 25. / R&R L/H ZEE CHANNEL IAW SRM AND DWG.
